• entries
    5
  • comments
    24
  • views
    5,998

3.5 Months :)

Sign in to follow this  
Followers 0
taylaheve

801 views

Wow haven't been on here for quiet a while :o

Just a little update and a few questions :)

So i've been taking Accutane for about three and half months (60mg per day), only a couple of side effects that are really affecting me. Such as the muscle pain and aching bones (makes it extremely hard to work out and walk long distances), headaches and really dry arms that tend to bleed because they are so dry :(

My skin is pretty much perfectly smooth which i love, except i still get a few hormonal pimples every few weeks. I can also wear less make up, which is a huge plus :D Except i do have red dots all over my face from where my acne was, im wondering if these will go away soon or if they'll stay forever? Or maybe its too early in my course for them to go :/ Because it still looks like i have yucky skin even though its really smooth. I am also going to visit my boyfriend in a few weeks and i dont want him to see me with yuck skin and no makeup, cos i just lose all my confidence :( Hopefully It'll be even better by then, fingers crossed!!

I Have also attached photos that i have just taken. No make up obviously, sorry they are a little bit scary :( I really appreciate anyone's comments, good or bad :) And answers to my questions would be amazing xx

Hope everyone is having a lovely day :)


  Report Entry
Sign in to follow this  
Followers 0


4 Comments


Hey there, the red marks do go away, but it can take up to a couple months. You don't have that many, though, which is great smile.png

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now